RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1996, Volume 36, Number 7, Pages 15–29 (Mi zvmmf2215)  

This article is cited in 12 scientific papers (total in 12 papers)

On a local regularization of some classes of nonlinear operator equations

A. F. Izmailov, A. A. Tret'yakov

Moscow

Full text: PDF file (1329 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1996, 36:7, 835–846

Bibliographic databases:

Document Type: Article
UDC: 519.85
MSC: Primary 65J20; Secondary 65J15
Received: 21.03.1994
Revised: 21.11.1995

Citation: A. F. Izmailov, A. A. Tret'yakov, “On a local regularization of some classes of nonlinear operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996), 15–29; Comput. Math. Math. Phys., 36:7 (1996), 835–846

Citation in format AMSBIB
\Bibitem{IzmTre96}
\by A.~F.~Izmailov, A.~A.~Tret'yakov
\paper On a local regularization of some classes of nonlinear operator
equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1996
\vol 36
\issue 7
\pages 15--29
\mathnet{http://mi.mathnet.ru/zvmmf2215}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1405779}
\zmath{https://zbmath.org/?q=an:1161.65331}
\transl
\jour Comput. Math. Math. Phys.
\yr 1996
\vol 36
\issue 7
\pages 835--846
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WH79900003}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2215
  • http://mi.mathnet.ru/eng/zvmmf/v36/i7/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Izmailov, A. A. Tret'yakov, “Methods for finding singular solutions of nonlinear operator equations in the absence of 2-regularity”, Comput. Math. Math. Phys., 37:10 (1997), 1117–1122  mathnet  mathscinet  zmath
    2. A. F. Izmailov, A. A. Tret'yakov, “Application of nonsmooth optimization methods to solving nonlinear operator equations”, Comput. Math. Math. Phys., 38:9 (1998), 1391–1399  mathnet  mathscinet  zmath
    3. A. F. Izmailov, “On the convergence of descent methods”, Comput. Math. Math. Phys., 38:6 (1998), 866–874  mathnet  mathscinet  zmath
    4. A. F. Izmailov, “Singular solutions of parametric equations and the method of artificial parametrization”, Comput. Math. Math. Phys., 39:8 (1999), 1231–1237  mathnet  mathscinet  zmath
    5. A. F. Izmailov, “Stable singular solutions of nonlinear operator equations with a parameter”, Comput. Math. Math. Phys., 39:5 (1999), 675–685  mathnet  mathscinet  zmath  elib
    6. O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Comput. Math. Math. Phys., 40:3 (2000), 347–358  mathnet  mathscinet  zmath
    7. Gorbunov V.K., “The relaxation penalty method and degenerate extremum problems”, Doklady Mathematics, 63:2 (2001), 219–223  mathscinet  zmath  isi
    8. O. A. Brezhneva, A. A. Tret'yakov, “On the choice of a method for solving a general system of nonlinear equations”, Comput. Math. Math. Phys., 41:5 (2001), 633–637  mathnet  mathscinet  zmath
    9. O. A. Brezhneva, A. A. Tret'yakov, A. Khmura, “A modified $2$-factor method for solving systems of nonlinear equations”, Comput. Math. Math. Phys., 41:4 (2001), 522–532  mathnet  mathscinet  zmath
    10. Izmailov A.F., Solodov M.V., “Superlinearly convergent algorithms for solving singular equations and smooth reformulations of complementarity problems”, SIAM J Optim, 13:2 (2002), 386–405  crossref  mathscinet  zmath  isi  scopus
    11. O. A. Brezhneva, A. F. Izmailov, “Construction of defining systems for finding singular solutions to nonlinear equations”, Comput. Math. Math. Phys., 42:1 (2002), 8–19  mathnet  mathscinet  zmath
    12. A. F. Izmailov, “New implementations of the 2-factor method”, Comput. Math. Math. Phys., 55:6 (2015), 922–934  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:94
    Full text:36
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019